I got a Nexplanon inserted in my arm on December 14th 2010, and before that I used Cerazette for six months without experiencing any problems. With Cerazette I completely lost my period without any trace (I've never had cramps during my periods). I had a normal period from December 30th to January 6th, but it was rather painful. Then I had a new period which started on February 6th (about a week late after my normal menstrual cycle) and ended on February 10th. I had a new one which started five days later and lasted one week. Then I had a new period, which started at the beginning of March and lasted one week. Three days after it ended I had a new one. That period lasted six days and ended on March 9th. Today is March 12th, and a new period just started.
I have just been ill with a fever, and on Wednesday 2nd of March I was ran to the hospital because they thought I might have a blood clot in my lungs (extreme pain in ribs, coughing). Since they were busy and the morphine stopped the pain, all they did was take a blood sample and send me home. Pregnancy is not a question, since my boyfriend and I are very careful.
I like your nickname!
It is quite common for irregular bleeding to occur initially after the insertion. This usually sorts itself out within about 3-4 months. At the six month mark, many women have no periods at all; some have very light periods, and some have normal monthlies. Almost everyone settles down into a tolerable pattern if they can just wait it out.
I DO recommend a pregnancy test, any time there is unusual bleeding. Also, it is sometimes possible to regulate the periods by adding some estrogen, so if the problem persists, call your doctor!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.